MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 36"(90CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 36"(90CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y967H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pocket Erosion (2013); Hernia (2240)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.H6: component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm: was the suture used on an animal? name/type of procedure performed on the animal? did the suture break during the initial procedure or did the suture break post-op? the email of the customer at the veterinary clinic was provided as (b)(6).Please confirm if this is the correct email address.Will product be returned? if so, please provide the return date and tracking information.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on an unknown date and suture was used.It was reported that the suture broke and popped where they placed it and the animal developed a hernia.No further information provided.Additional information was requested.

Brand Name
MONOCRYL SUTURE 36"(90CM) 0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22897115
Report Number2210968-2025-09821
Device Sequence Number18382019
Product Code GAN
UDI-Device Identifier10705031059993
UDI-Public(01)10705031059993(17)290531(10)101LU0
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY967H
Device Lot Number101LU0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown